Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Künneth theorem


Author: Alex Heller
Journal: Trans. Amer. Math. Soc. 98 (1961), 450-458
MSC: Primary 18.20
MathSciNet review: 0126479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Bockstein, Homological invariants of topological spaces. II, Trudy Moskov. Mat. Obsšč. vol. 6 (1957) pp. 3-133. MR 0090808 (19:875a)
  • [2] A. Heller, Homological algebra in abelian categories, Ann. of Math. vol. 68 (1958) pp. 484-525. MR 0100622 (20:7051)
  • [3] S. MacLane, Triple torsion products and multiple Künneth formulas, Math. Ann. vol. 140 (1960) pp. 51-64. MR 0114843 (22:5661)
  • [4] F. P. Palermo, The cohomology ring of product complexes, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 174-196. MR 0090807 (19:874i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0126479-0
Article copyright: © Copyright 1961 American Mathematical Society